MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® TUBES WITH LH (LITHIUM HEPARIN); BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® TUBES WITH LH (LITHIUM HEPARIN); BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365965
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode with the incident lot was not observed.Additionally, retention samples were selected for evaluation, and the customer's indicated failure mode was not observed as all samples met specifications.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd microtainer® tubes with lh (lithium heparin) provided erroneous results.No report of serious injury or medical intervention.

Brand Name
BD MICROTAINER® TUBES WITH LH (LITHIUM HEPARIN)
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key7594389
Report Number2618282-2018-00434
Device Sequence Number16676607
Product Code JKA
UDI-Device Identifier50382903659659
UDI-Public50382903659659
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,study,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2016
Device Catalogue Number365965
Device Lot Number501368N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2016
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;